# SDR SWAA2024080522722

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 15,818 hours, 7,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 ABC EMERGENCY CEILING LIGHT AND LEFT FWD EXTERNAL OVERWING EMERGENCY LIGHT INOP DURING EMERGENCY LIGHTS TEST<[01] REMOVED AND REPLACED M2335EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06
